09202017Headline:

Galveston Bay, Texas

HomeTexasGalveston Bay

Email Ashley Davis
Ashley Davis
Ashley Davis
Contributor •

Duragesic Pain Patch Recall

Comments Off

According to some reports, the Duragesic pain patch could put your health at serous risk. The patch has been recalled because of a leak. Due to a design flaw of the patch, the medication fentanyl is leaking from one of the seams and causing serious respiratory problems in pataients which can eventually lead to a coma. In some cases this can even cause death if left untreated.

Some symptoms of a Duragesic Oversdose:

  • Labored and slow breathing
  • Seizures
  • Dizziness
  • Weakness
  • Unconsciousness or coma
  • Fatigue
  • Cold, clammy skin
  • Confusion
  • Tiny pupils

In addition to theses side effects, if unregulated quantities of the drug are used then addiction and dependency issues may occur.

The long term side effects of the Druragesic patch have yet to be determined, but if you are a user of the patch and have experienced any of the symptoms mentioned above then contact your doctor immediately.